ITEM METADATA RECORD
Title: Stochastic stability of weakly coupled lattice maps
Authors: Maes, Christian ×
VanMoffaert, A #
Issue Date: May-1997
Publisher: Iop publishing ltd
Series Title: Nonlinearity vol:10 issue:3 pages:715-730
Abstract: We consider a stochastic perturbation of weakly coupled expanding circle maps. We construct the dynamics and its natural invariant measure via a polymer expansion and show the stochastic stability of the system.
URI: 
ISSN: 0951-7715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science